liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Tests of Covariance Matrices for High Dimensional Multivariate Data Under Non Normality
Uppsala University, Sweden; Swedish University of Agriculture Science, Sweden.
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska högskolan. Swedish University of Agriculture Science, Sweden.
2015 (Engelska)Ingår i: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 44, nr 7, s. 1387-1398Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Ahmad et al. (in press) presented test statistics for sphericity and identity of the covariance matrix of a multivariate normal distribution when the dimension, p, exceeds the sample size, n. In this note, we show that their statistics are robust to normality assumption, when normality is replaced with certain mild assumptions on the traces of the covariance matrix. Under such assumptions, the test statistics are shown to follow the same asymptotic normal distribution as under normality for large p, also whenp greater thangreater than n. The asymptotic normality is proved using the theory of U-statistics, and is based on very general conditions, particularly avoiding any relationship between n and p.

Ort, förlag, år, upplaga, sidor
Taylor and Francis , 2015. Vol. 44, nr 7, s. 1387-1398
Nyckelord [en]
Non normality; High dimensionality; Sphericity
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:liu:diva-117394DOI: 10.1080/03610926.2013.770533ISI: 000352005700005OAI: oai:DiVA.org:liu-117394DiVA, id: diva2:807754
Tillgänglig från: 2015-04-24 Skapad: 2015-04-24 Senast uppdaterad: 2017-12-04

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

von Rosen, Dietrich

Sök vidare i DiVA

Av författaren/redaktören
von Rosen, Dietrich
Av organisationen
Matematisk statistikTekniska högskolan
I samma tidskrift
Communications in Statistics - Theory and Methods
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 334 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf